# SDR A6WA202102018092

- Difficulty date: December 15, 2021
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Part number: 60023037
- Part serial: NSN
- Condition: Damaged
- Location: Fs 937.13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER SPLICE AT CLOSING RIB #9 HAS DAMAGE FROM LIGHTNING STRIKE. PREVIOUS TEMPORARY REPAIR COMPLIED WITH IAW MHIRJ REO 601R-55-11-677 REV A. PERMANENT REPAIR REQUIRED.  *************AIRCRAFT REMOVED FROM SERVICE************************  CUTOUT DAMAGED AREA AT SPLICE 1.00"L X 0.500"W. HFEC INSPECTION PERFORMED AT  CUTOUT WITH NO INDICATIONS. FABRICATED REPAIR PLATE OUT OF 2024-T3 .050" (7.5"L X  ,950"W), FILLER FROM 2024-T3 .032" (1.6"L X .600"W), REPAIR ANGLE FROM 2024-T3    .040" (4.2"L X 1.6"W), AND FILLER FROM 2024-T3 .032" (1.6"L X .800"W). ALODINED AND PRIMED REPAIR PARTS. INSTALLED REPAIR PARTS TO REPAIR AREA . ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-55-11-708 REV (--) DATED 2022-01-20. WORK COMPLETED ON AERSALE WO #003526 CARD #50011. N438AW TT: 39,745:56 TC: 39,335.
